# SDR PLGA417951

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 4418 - AT FL 17.0 IN CRUISE CONFIGURATION, PILOT REPORTED HEARING A LOUD BANG FROM THE RT ENGINE FOLLOWED BY TEMPERATURE RISE TO APPROX 1036 DEGREES CELSIUS.  PILOT REDUCED POWER LEVER AND TEMPERATURE FOLLOWED.  POWER LEVER WAS SET AT FLIGHT IDLE AND LANDING WAS MADE AT ACY.  AC WAS EN ROUTE FROM IAD TO BOS.  FDR AND ENGINE REMOVED FOR FURTHER INVESTIGATION.  S/D - THIS SDR CLOSES OUT THE SDR INITIATED ON 19 DEC 94 REPORTING AN IN FLIGHT ENGINE SURGE EVENT.  THE POWERPLANT WAS DETERMINED TO BE REMOVED DUE TO HEAVY OIL IN THE COMPRESSOR AIR FLOW PATH.  (Z)
